# SDR 05FDEA03141

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 36,925 hours, 26,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 37-38
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH MAINTENANCE "C" CHECK NR 004, FWD CARGO COMPARTMENT, FUSELAGE SKIN SURFACE PANEL FOUND WITH CORROSION AT INTERNAL PART OF COMPARTMENT BETWEEN FS 37 AND FS 38 BETWEEN STR 53 LT AND STR 53 RT.  REPAIRED ACCOMPLISH PER FEDEX EA 6-5330-93193 (FOR DETAILS SEE JOB PROGRESS FORM).  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
